# SDR ASAA024031

- Difficulty date: March 15, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND FLOOR TRACK LIGHTS INOPERATIVE AT ROWS 13-15.  RECONNECTED WIRES.  TRACK LIGHTS THEN OPERATED NORMALLY.  (M)
